Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Red, itchy bumps below breasts, on thigh, on stomach. Have cold, dizziness. What is this?

I am 31 and have no known allergies, I am about 120 lbs and five foot four. I have had small red extremely itchy bumps below my breasts a few on my thighs and on my stomach. I have had a cold for a few weeks now and have been feeling dizzy occasionally. These bumps seem to itch worse when scratched, any idea what this is?
Asked On : Sat, 6 Apr 2013
Answers:  2 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
according the latest studies show that taking paracetamol,high antibiotics brufen can cause retention of mucus in sinuses.which can cause dizziness
so the diziness is dur to that
and when you take these medicines this also effects the skin most likely paracetamol
Stop all other medicines dietry suppliments if using
take anti allergics
fexofenadine 120 mg bd
apply mometasone of fluticasone ointment over afected skin for 3- 4 week
Answered: Sat, 6 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

It may be a part of viral fever - rash (exanthem)
It could be allergy to the drugs being taken...

The best option will be to see your GP

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 6 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor